# SDR UALA2012012700562

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 50,119 hours, 5,925 cycles
- Engine: Pwa PW4056
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6228780103
- Part serial: 67
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORT STAB TRIM 2 & 3 AND STAB.  AUTOPILOT MODE CONTROL PANEL REPLACED DUE TO STAB TRIM PROBLEM.  REPLACED MCP.
